# SDR 97ZZZX1680

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62392
- Make and model: Hiller UH-12E
- Aircraft serial: 1591
- System (JASC): 6410 · Tail Rotor Blades
- Part: Cuff
- Part number: 36124
- Condition: Cracked
- Location: Control Blade
- Part time: 4,402 hours
- Component: 3612319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 77-07-05(S) AND HILLER SB 36-1 REV 3, PARA 2(G).  FOUND CRACK AT CONTROL BLADE CUFF INBOARD BOLT HOLE DURING 100-HOUR REPETATIVE DYE-PENETRANT INSPECTION.  NOTE:  6,860 HOUR LIFE-LIMIT.
